Skip to main content
placeholder image

Expansion of co-compact convex spacelike hypersurfaces in Minkowski space by their curvature

Journal Article


Download full-text (Open Access)

Abstract


  • We consider the expansion of co-compact convex hypersurfaces in Minkowski space

    by functions of their curvature, and prove under quite general conditions that solutions are

    asymptotic to the self-similar expanding hyperboloid. In particular this implies a convergence

    result for a class of special solution of the cross-curvature

    ow of negatively curved Riemannian

    metrics on three-manifolds.

Authors


  •   Andrews, Ben H. (external author)
  •   Chen, Xuzhong (external author)
  •   Fang, Hanlong (external author)
  •   McCoy, James A.

Publication Date


  • 2015

Citation


  • Andrews, B., Chen, X., Fang, H. & McCoy, J. (2015). Expansion of co-compact convex spacelike hypersurfaces in Minkowski space by their curvature. Indiana University Mathematics Journal, 64 (2), 635-662.

Scopus Eid


  • 2-s2.0-84956679597

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5521&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4500

Number Of Pages


  • 27

Start Page


  • 635

End Page


  • 662

Volume


  • 64

Issue


  • 2

Place Of Publication


  • http://www.iumj.indiana.edu/IUMJ/issues.php

Abstract


  • We consider the expansion of co-compact convex hypersurfaces in Minkowski space

    by functions of their curvature, and prove under quite general conditions that solutions are

    asymptotic to the self-similar expanding hyperboloid. In particular this implies a convergence

    result for a class of special solution of the cross-curvature

    ow of negatively curved Riemannian

    metrics on three-manifolds.

Authors


  •   Andrews, Ben H. (external author)
  •   Chen, Xuzhong (external author)
  •   Fang, Hanlong (external author)
  •   McCoy, James A.

Publication Date


  • 2015

Citation


  • Andrews, B., Chen, X., Fang, H. & McCoy, J. (2015). Expansion of co-compact convex spacelike hypersurfaces in Minkowski space by their curvature. Indiana University Mathematics Journal, 64 (2), 635-662.

Scopus Eid


  • 2-s2.0-84956679597

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5521&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4500

Number Of Pages


  • 27

Start Page


  • 635

End Page


  • 662

Volume


  • 64

Issue


  • 2

Place Of Publication


  • http://www.iumj.indiana.edu/IUMJ/issues.php